Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 13, NWS Fort Worth, TX

April 26, 2024Ellis County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 26, 2024, 1:52 PM CDT for Ellis County, Navarro County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 1:52 PM CDT (18:52 UTC)
Expired
Apr 26, 2024, 2:30 PM CDT
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Ellis County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:19 PM CDTTORNADO3 Wsw Rice, TXA citizen captured a video of a brief tornado which formed west of Rice, Texas. The tornado transited mainly bottomland/wetland areas of Cummins Creek, resulting in minor tree damage. This tornado dissipated northwest of Rice, prior to crossing Interstate 45.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 10:12 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
430 m²/s²
Significant tornado parameter
3.5
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted.

465 
WFUS54 KFWD 261852
TORFWD
TXC139-349-261930-
/O.NEW.KFWD.TO.W.0013.240426T1852Z-240426T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
152 PM CDT Fri Apr 26 2024

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southeastern Ellis County in north central Texas...
  Northwestern Navarro County in north central Texas...

* Until 230 PM CDT.

* At 152 PM CDT, a confirmed tornado was located near Barry, or 10 
  miles west of Corsicana, moving northeast at 30 mph.

  HAZARD...Damaging tornado.

  SOURCE...Emergency Management confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Barry around 155 PM CDT.
  Alma around 210 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Chatfield, Emhouse, and Rice.

This includes Interstate 45 between mile markers 236 and 251.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, abandon
your vehicle and lie down in a low lying area and protect yourself
from flying debris.

&&

LAT...LON 3203 9661 3209 9679 3237 9659 3234 9643
      3233 9643 3234 9642 3233 9641 3233 9639
      3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1852Z 215DEG 28KT 3210 9665 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Dunn
3 follow-up statements
536 
WWUS54 KFWD 261905
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
205 PM CDT Fri Apr 26 2024

TXC139-349-261930-
/O.CON.KFWD.TO.W.0013.000000T0000Z-240426T1930Z/
Ellis TX-Navarro TX-
205 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN ELLIS AND NORTHWESTERN NAVARRO COUNTIES...

At 204 PM CDT, a confirmed tornado was located near Emhouse, or 9 
miles northwest of Corsicana, moving northeast at 30 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar and emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Alma around 210 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Chatfield, Emhouse, and Rice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3208 9657 3214 9673 3237 9659 3234 9643
      3233 9643 3234 9642 3233 9641 3233 9639
      3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1904Z 214DEG 27KT 3217 9660 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Dunn
097 
WWUS54 KFWD 261911
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
211 PM CDT Fri Apr 26 2024

TXC139-349-261930-
/O.CON.KFWD.TO.W.0013.000000T0000Z-240426T1930Z/
Ellis TX-Navarro TX-
211 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EAST
CENTRAL ELLIS AND NORTH CENTRAL NAVARRO COUNTIES...

At 211 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Alma, or 9 miles south of Ennis, moving northeast at
30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ennis and Alma around 215 PM CDT.

Other locations impacted by this tornadic thunderstorm include Rice,
Chatfield, and Emhouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3216 9655 3217 9665 3237 9659 3234 9643
      3233 9643 3234 9642 3233 9641 3233 9639
      3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1911Z 209DEG 25KT 3220 9658 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Dunn
126 
WWUS54 KFWD 261923
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
223 PM CDT Fri Apr 26 2024

TXC139-349-261930-
/O.CON.KFWD.TO.W.0013.000000T0000Z-240426T1930Z/
Ellis TX-Navarro TX-
223 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EAST
CENTRAL ELLIS AND NORTH CENTRAL NAVARRO COUNTIES...

At 222 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Rice, or 9 miles southeast of Ennis, moving 
northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Ellis and north central Navarro Counties, including the
following locations... Rice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3221 9648 3224 9659 3236 9655 3234 9643
      3233 9643 3234 9642 3233 9641 3233 9639
      3230 9633 3231 9632 3230 9631
TIME...MOT...LOC 1922Z 216DEG 28KT 3227 9650 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 12:43 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 26, 12:43 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1243 PM CDT Fri Apr 26 2024

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/This Afternoon through Saturday Night/

Thunderstorms are ongoing primarily along the I-35 corridor at
this hour and will continue to spread east into the afternoon. The
environment is quite unstable with steep mid level lapse rates
supporting a large hail and damaging wind threat. In addition, low
level winds are quite strong, although flow has veered just a bit
which may be limiting the tornado potential, particularly with the
supercell north of Waco at this time. For the remainder of the
afternoon, PoPs will remain highest along and east of I-35 with a
continued severe weather threat. There is a low chance that
additional storms could redevelop farther west along a dryline,
but this potential is generally around 20% at this time. Any
additional storms that develop will have a potential to be severe
with all modes of severe weather possible.

Coverage of storms should decrease late this evening as the
initial shortwave pulls off to the northeast.

Saturday should feature another warm and humid airmass in place
across the region, but thunderstorms should hold off for most of
the day until another upstream shortwave spreads strong forcing
for ascent across a sharp dryline. Thunderstorms should develop by
late afternoon/evening off to our northwest and gradually spread
across North Texas through the overnight hours into early Sunday
morning. Similar to the last few days, all modes of severe weather
will be possible, including the potential for a few tornadoes. In
addition to the severe threat, slow moving thunderstorms could
produce substantial amounts of rain through early Sunday. Isolated
totals of 4-6 inches can be expected. A Flood Watch will be issued
this afternoon for parts of North Texas. A Wind Advisory will also
likely be required for Saturday.

Dunn

&&

.LONG TERM... /Issued 313 AM CDT Fri Apr 26 2024/
/Saturday Onward/

Large hail, damaging winds, a few tornadoes and flash flooding
will all be a threat Saturday and Sunday as 2 rounds of storms
are possible.

Round 1 - Saturday Afternoon

The severe weather threat during the day on Saturday will remain
conditional, and it's quite possible we see no storms until the
evening hours as the main trough inches closer to our region (more
on that below).

The thermodynamic and kinematic environment atop our region
suggests there will be a threat for severe weather, **should
storms develop**. With a highly unstable atmosphere, steep mid-
level lapse rates and sufficient effective shear, any storm would
likely exhibit rotating updrafts that could produce large hail,
damaging winds and even a few tornadoes.

There continues to be some question as to the strength of the
capping inversion, especially in the afternoon. Should the cap
remain fairly strong, storms are unlikely to develop. However, a
weak or non-existent cap would allow for updrafts to quickly
strengthen should there be a source of lift.

With the strongest forcing for ascent still across NM and far W
Texas during the day, we'll have to rely on daytime heating for
any storm development. More low-level clouds would likely to
delay or inhibit afternoon convection. The inverse is also
true...breaks in the clouds would increase the potential for
storms to develop.

If storms develop, any convection that persists into the late
afternoon/evening hours will see an heightened potential for a
tornado or two. We'll have to continue to monitor the higher
resolution guidance as confidence in afternoon convection remains
low.

Round 2 - Saturday Night - Sunday

Confidence in thunderstorms impacting North and Central Texas
Saturday night is high as strong forcing for ascent moves closer
to our region. With increasing southerly flow, moisture content
will be on the rise overnight. A highly unstable atmosphere,
strong low-level shear and increasing forcing for ascent will lead
to the development of severe thunderstorms along a dryline. With
the dryline just west of our region around sunset, convective
initiation is likely to occur just outside of our area. This
activity, although initially supercellular in nature, will merge
in to a line of storms that will sweep eastward across much of our
region. The line of storms is likely to be N-S oriented, moving
eastward through the early Sunday morning hours. Damaging wind
gusts and large hail would be the main hazards. However, with 40+
knots of 0-3km shear in place, there will be a low threat for
QLCS tornadoes. Any segment of the line that gains a more NW-SE
orientation will be able to maximize the available vorticity,
increasing the potential for a quick spin-up.

Additionally, there will be a risk for heavy rainfall across
portions of North Texas. The risk for flash flooding will be
highest along the Red River, where a few locations may pick up as
much 3+ inches of rain in a short period of time. Given the
nocturnal nature of this event, it's important to pay attention
while driving as flooded roads are much harder to spot at night.
Remember, if you encounter a flooded road, Turn Around, Don't
Drown.

By sunrise Sunday, the I-35 corridor is likely going to be
experiencing the line of thunderstorms. There will be a continued
threat for large hail and damaging winds. By this time, slightly
weaker low-level shear will be in place, slightly reducing the
tornado potential. Nonetheless, an isolated embedded tornado
cannot be ruled out.

The dryline will stall before exiting our region, then retreat
northwestward through the day. This will keep North and Central
Texas in a moist environment with additional storm chances in the
afternoon. The severe weather threat Sunday will mainly be along
and east of I-35, where instability will be the highest.

Monday Onward

Deep southerly flow will continue across the region, keeping the
potential for diurnally driven convection alive Monday through
Wednesday. Compact impulses will be moving overhead, leading to
occasional showers and storms. Weak shear each day will likely
keep the severe weather threat low, however, a strong storm or two
cannot be ruled out. The main hazards would be small hail and
gusty winds.

There remains fairly good agreement that a cold front will be
pushing southward across the Plains, arriving to our region
Thursday afternoon. With plenty of moisture expected, we'll have
to monitor the parameter space as yet another severe day is
possible. Details in timing/hazards will become more clear in the
coming days.

Hernandez

&&

.AVIATION... /NEW/
/18Z TAFs/

Thunderstorms are moving through the D10 airspace at this time and
will gradually spread eastward through the afternoon. Will include
a TEMPO for TSRA through 20Z at all Metroplex airports and Waco.
This activity should move east into the afternoon with VFR
prevailing. Another round of MVFR will develop after dark tonight
and persist through mid-Saturday morning. Additional thunderstorms
are expected to develop overnight Saturday night into Sunday
morning.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    81  70  82  65  77 /  70   5  20  90  70
Waco                80  70  81  65  74 /  80  20  20  90  80
Paris               76  68  81  65  74 /  70  10  20  90  90
Denton              84  68  81  62  77 /  50   5  20 100  70
McKinney            79  69  81  65  75 /  70   5  20  90  80
Dallas              80  70  83  65  76 /  70   5  20  90  80
Terrell             78  70  82  67  74 /  90  10  20  90  80
Corsicana           77  72  85  69  76 /  90  20  20  80  80
Temple              80  70  83  67  75 /  80  20  20  90  80
Mineral Wells       89  68  81  60  80 /  30   0  30  90  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Apr 26, 11:46 AM CDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1146 AM CDT Fri Apr 26 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1146 AM CDT Fri Apr 26 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will continue to develop through the afternoon and
evening hours mainly along the I-35 corridor and will move into East
Texas into the evening. Large hail, damaging winds, and a few
tornadoes will all be possible with these storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The severe threat will increase once again late Saturday afternoon
through Sunday morning across North Texas as another round of
thunderstorms is expected. Large hail, damaging winds, and a few
tornadoes will be possible. In addition, locally heavy rainfall may
cause flash flooding across parts of North Texas.

There will be a chance for thunderstorms on Sunday afternoon and
evening as well, mainly east of I-35. A few of these storms could be
severe with damaging winds and large hail.

On and off storm chances will continue through the weekend. Lightning
and brief heavy rain will be the main threats.

.SPOTTER INFORMATION STATEMENT...

Timely reports of severe weather and flooding will be appreciated
through the weekend.

In the hours before

Local storm report, Apr 26, 12:20 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1220 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     Hail             2 NE Kennedale          32.77N 97.31W
04/26/2024  M1.75 Inch       Tarrant            TX   Trained Spotter

            Golf ball hail reported at Little Rd and I20
            in SE Fort Worth.

&&

MAS
Local storm report, Apr 26, 12:22 PM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1222 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     Hail             2 NE Arlington          32.71N 97.11W
04/26/2024  E1.75 Inch       Tarrant            TX   Public

            Report from mPING: Golf Ball (1.75 in.).

&&

MAS
Local storm report, Apr 26, 1:05 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
105 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     Tornado          5 S Gholson             31.64N 97.25W
04/26/2024                   McLennan           TX   Public

            Tornado pictures and damage reports from the
            China Springs area. Time estimated.

&&

JLD
Local storm report, Apr 26, 1:20 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
120 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     Tornado          4 E West                31.80N 97.02W
04/26/2024                   McLennan           TX   Emergency Mngr

            Tornado pictures and reports from north of
            Tours to Penelope.

&&

MAS
Local storm report, Apr 26, 1:28 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
128 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     Hail             3 W Whitney             31.97N 97.37W
04/26/2024  M0.75 Inch       Hill               TX   Public

            Dime (0.75 in.) hail W of Whitney.

&&

MAS
Local storm report, Apr 26, 1:45 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
145 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     Tornado          7 SSE Frost             32.00N 96.75W
04/26/2024                   Navarro            TX   Emergency Mngr

            Tornado reported near FM 477 near Brushie
            Prairie in western Navarro Co.

&&

JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:23 AM CDTSpecial Weather StatementFWDMontague52 min
Apr 26, 9:46 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell20 min
Apr 26, 10:04 AM CDTSevere Thunderstorm WarningFWDLampasas41 min
Apr 26, 10:38 AM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas67 min
Apr 26, 10:44 AM CDTTornado WarningFWDBell, Coryell, Lampasas46 min
Apr 26, 11:18 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton27 min
Apr 26, 11:23 AM CDTTornado WarningFWDCoryell, McLennan52 min
Apr 26, 12:01 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant44 min
Apr 26, 12:04 PM CDTTornado WarningFWDBosque, Hill, McLennan41 min
Apr 26, 12:37 PM CDTTornado WarningFWDHill, McLennan38 min
Apr 26, 1:09 PM CDTTornado Warning Tornado observedFWDHill, Navarro51 min
Apr 26, 1:20 PM CDTSevere Thunderstorm WarningFWDBosque, Hill55 min
Apr 26, 1:32 PM CDTTornado WarningFWDHill43 min
Apr 26, 2:24 PM CDTFlood WatchFWDAnderson, Bosque, Collin, Cooke, Dallas, Delta and 30 more53 hr
Apr 26, 2:30 PM CDTTornado WarningFWDEllis, Henderson, Kaufman14 min
Apr 26, 3:01 PM CDTTornado WarningFWDHill44 min
Apr 26, 3:17 PM CDTFlash Flood WarningFWDEllis, Hill, Navarro3 hr
Apr 26, 3:34 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro56 min
Apr 26, 3:46 PM CDTFlash Flood Warning Considerable damage threatFWDKaufman4 hr
Apr 26, 3:49 PM CDTSevere Thunderstorm WarningFWDHenderson, Hunt, Kaufman, Rains, Van Zandt41 min
Apr 26, 4:20 PM CDTTornado WarningFWDKaufman, Van Zandt40 min
Apr 26, 4:29 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHenderson, Hunt, Kaufman, Rains, Van Zandt61 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningFWDHopkins37 min
Apr 26, 4:47 PM CDTFlash Flood WarningFWDRains, Van Zandt3 hr
Apr 26, 4:48 PM CDTTornado WarningFWDVan Zandt27 min
Apr 26, 5:56 PM CDTSpecial Weather StatementFWDHenderson, Van Zandt34 min
Apr 26, 6:05 PM CDTTornado WarningFWDRains, Van Zandt25 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.